# SDR HEEA075585

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- Aircraft time: 11,389 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106200
- Part serial: 74652
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT FAILED ALTITUDE CERTIFICATION.  UNIT TRANSMITS IMPROPER CODES BETWEEN 700 AND 900 PA. PERFORMED PRELIMINARY INSPECTION.  ADJUSTED TUBE FOR PROPER FREQUENCY BAND WIDTH.  BENCH CHECK GOOD.
